Mathematics: Page 52: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 132 | Views: 882

Mathematics, Oman, Volume 9 Issue 3, March 2020

Pages: 1566 - 1569

The Consequence of the Analytic Continuity of Zeta Function Subject to an Additional Term and a Justification of the Location of the Non-Trivial Zeros

Jamal Y. Mohammad Salah

Downloads: 131 | Views: 1155

Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 61 - 63

A Study on Fuzzy Transportation Problems under Modified Vogels Approximation Method

S. Nareshkumar | B. Satheeshkumar | S. Kumaraghuru

Downloads: 131 | Views: 944

Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 151 - 153

Implementation of a Search Engine

Ashish Kumar Garg | Mohammad Amir | Jarrar Ahmed | Man Singh | Sham Bansal

Downloads: 131 | Views: 1037

Mathematics, Nigeria, Volume 3 Issue 8, August 2014

Pages: 1988 - 1993

Basics of Least Squares Adjustment Computation in Surveying

Onuwa Okwuashi | Inemesit Asuquo

Downloads: 131 | Views: 759

Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1741 - 1746

Lattice (Algebraic) Properties of (Inverse) Images of Type-2 Fuzzy Subsets

Nistala V.E.S. Murthy | Lokavarapu Sujatha

Downloads: 131 | Views: 906

Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2053 - 2055

Lattice Points on the Homogeneous Cone 4(X2+Y2) ? 3XY =19Z2

Dr. P. Jayakumar | G. Shankarakalidoss

Downloads: 131 | Views: 1033

Mathematics, Indonesia, Volume 4 Issue 3, March 2015

Pages: 2445 - 2448

Comparison between Fuzzy and Not Fuzzy Portfolio Optimization under Downside Risk Measures

Wilma Handayani | Sulaiman | Suvriadi Panggabean | Liza Setyaning Pertiwi | Dr. Sutarman M. Sc

Downloads: 131 | Views: 800

Mathematics, Nigeria, Volume 4 Issue 8, August 2015

Pages: 1235 - 1238

Two Compartmental Mathematical Analysis of the Diffusion A Therapeutic Agent in Human Tissues

E. U. Agom | M. S. Atureta

Downloads: 131 | Views: 850

Mathematics, Indonesia, Volume 4 Issue 9, September 2015

Pages: 1318 - 1321

Stochastic Model for Airline Revenue Management

Liza Setyaning Pertiwi | Wagiono | Herlin Simanullang

Downloads: 131 | Views: 622

Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 671 - 674

A Ground Work on Optimization Problem Under Multi-Choice Set

Gurupada Maity

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.